# SDR SWAA2023050521717

- Difficulty date: March 28, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R AT BS540 FWD CARGO COMPARTMENT 2023-212749<[01] UT EQUIPMENT P/N: 45MG; S/N: 221859911; DUE DATE: 07-NOV-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 220273012; DUE DATE: 17-DEC-23;[04] REPAIRED STRINGER 23R LOCATED BETWEEN BS500D TO BS540 AT STRINGER 23R FWD CARGO I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED STRINGER 23R LOCATED BETWEEN BS500D TO BS540 AT STRINGER 23R FWD CARGO I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1; RII. SEE INDIVIDUAL SIGN OFF BELOW
